# SDR 99UAL900226

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955UA
- Make and model: Boeing 737522
- Aircraft serial: 26703
- Engine: Ge CFM56*
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Selector Panel
- Condition: Malfunctioned
- Location: Cockpit
- Component: Hamilton Sta, 91100442
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN ALTITUDE.  *S/D*  DELTA P MODULE FASTENER LOOSE AND NOT COMPLETELY CONNECTED, AND RIGHT HAND PACK VALVE BIASED TO THE CLOSED POSITION, AND AFT OUTFLOW VALVE HAD LOW RESISTANCE.  REPLACED THE CABIN ALTITUDE INDICATOR AND THE CABIN PRESSURE SELECTOR PANEL.  OPS CHECK OK.
